# SDR CA990817037

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle Box
- Part number: 82540061113
- Condition: Burnt
- Location: Cabin
- Part time: 22,200 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) LAVATORY O/H LIGHTING BOX FOUND BURNED ABOVE INCANDESCENT BULBS AND RECEPTACLES (2).   ALSO, BURNED WHERE RECEPTACLES ARE ATTACHED TO BOX.
